# SDR HALA0600743

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 77,786 hours, 15,016 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - MOVING FLAPS FROM 20 TO 30 -TRAILING EDGE- FLAP LIGHT CAME ON ALONG WITH EICAS MESSAGE -T/E FLAPS DISAGREE- FLAPS WOULD NOT RETRACT FROM 20.  BITE CHECKED FSEU PER FIM 27-51-00 FOUND FAULT CODE 19548, FOUND CONNECTOR FOR PDUM548 LOOSE.  RESECURED CONNECTOR AND OPERATED SLATS/FLAPS SEVERAL TIMES, NO DEFECTS NOTED.  NO FAULTS ON FSEU, OK FOR SVC (TECH SERVICE NOTIFIED, NO HISTORY).
